Alert archive / Colorado / Special Weather Statements in 2015

Special Weather Statement, NWS Pueblo, CO

July 19, 2015Baca County, Colorado

NWS Pueblo, CO issued this special weather statement at Jul 19, 2015, 6:46 PM MDT for Baca County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 6:46 PM MDT (00:46 UTC)
Expired
Jul 19, 2015, 7:30 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO

County Baca County, CO

The radar

The Dodge City radar (KDDC), 201 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.8 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1093 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1093 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2581 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WWUS85 KPUB 200047
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT SUN JUL 19 2015
 
COZ099-200130-
SPRINGFIELD VICINITY/BACA COUNTY CO-
646 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL
730 PM MDT...

AT 646 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STONINGTON...OR 16 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WALSH AND STONINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN COLORADO.

LAT...LON 3720 10223 3728 10237 3764 10225 3764 10205
      3733 10205
TIME...MOT...LOC 0046Z 221DEG 22KT 3729 10224 

$$

LW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:05 PM MDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jul 19, 3:05 PM MDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
305 PM MDT SUN JUL 19 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 303 PM MDT SUN JUL 19 2015

...AREAS OF HEAVY RAIN LIKELY LATER TODAY AND TOMORROW AFTERNOON...

CURRENTLY...IT IS QUITE MOIST AND RATHER UNSTABLE OVER PARTS OF THE
FCST AREA AT 1 PM. AT THIS HOUR...LAMAR HAS A 67 DEWPOINT...AND THIS
LOOKS REASONABLE GIVEN OTHER READINGS IN FAR W KS. TSRA WERE JUST
BEGINNING TO DEVELOP ACROSS THE HIGHER TRRN.

REST OF TODAY AND INTO TONIGHT...

HRRR HAS BEEN INDICATING EAST CENTRAL COLORADO WILL SEE THE BRUNT OF
THE RAINFALL DURING THE NEXT 12H. THIS IS ASSOCIATED WITH A 700 MB
TROUGH/SFC BOUNDARY THAT WILL BE OVER THIS REGION BY EARLY THIS
EVENING. THIS 700 MB TROUGH TRIES TO CLOSE OFF....AND THIS WILL
ALLOW FOR CONVERGENT LLVL FLOW TO DEVELOP OVER THE REGION. GIVEN
THIS...HEAVIEST RAIN WILL LIKELY FALL OVER THE KIOWA COUNTY REGION
LATER THIS AFTERNOON AND EVENING GIVEN THE 2000 CAPE WHICH IS OVER
THE REGION

LOWER ELEVATIONS OF EL PASO COUNTY MAY ALSO SEE SOME AREAS OF HEAVY
RAIN AS 700 MB FLOW WILL GO UPSLOPE LATER THIS EVENING.

GIVEN THE OVERALL INSTABILITY OVER THE REST OF THE PLAINS....OTHER
AREAS OF HEAVY RAIN CANT BE RULED OUT...BUT THE GREATEST THREAT WILL
BE THE EAST CENTRAL CO AREA. WILL HAVE TO WATCH IF AN OUTFLOW
BOUNDARY PROPAGATES SWD FROM THE CONVECTION AND MOVES INTO FAR SE
COLORADO (BACA/PROWERS).

GIVEN THE CAPE AND MODEST SHEAR...SEVERE THUNDERSTORMS WILL ALSO BE
POSSIBLE OVER THE PLAINS LATER THIS AFTERNOON...AND AN MD WAS
RECENTLY ISSUED (128 PM) DISCUSSING THIS POSSIBILITY.

TOMORROW...

GOOD 700 MB UPSLOPE WILL BE IN PLACE...ESPECIALLY OVER THE S MTN
AREAS (WETS/SANGRES). IT MAY BE RATHER STABLE ON MOST OF THE PLAINS
TOMORROW...AND WE MAY NOT SEE MUCH IN THE WAY OF PRECIP OVER THE
PLAINS PRIOR TO 6 PM. HOWEVER...THE EAST SLOPES OF THE WETS AND
SANGRES MAY SEE HEAVY RAIN DEVELOP BY MID AFTERNOON TOMORROW AND
LAST INTO THE EVENING HOURS.

OTHER MOUNTAINS LOCATIONS MAY ALSO SEE POCKETS OF HEAVY
RAIN...ESPECIALLY ON THE EASTERN SLOPES GIVEN THE UPSLOPE 700 MB
FLOW.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 303 PM MDT SUN JUL 19 2015

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)

MONDAY NIGHT AND TUESDAY...ABUNDANT MOISTURE AND AN UPPER SHORTWAVE
CROSSING THE N ROCKIES WILL KEEP THE THREAT OF HEAVY RAIN AND STORMS
IN PLACE THROUGH TUE. PLENTY OF LLVL SUPPORT AS WELL WITH UPSLOPE
FLOW...SO THE BEST TIME FRAME FOR POTENTIALLY HEAVY RAIN AND HYDRO
ISSUES WILL BE MON EVE ACROSS THE E PLAINS...AND THEN AGAIN TUE LATE
AFTN/EVE ALONG THE E SLOPES AND I25 CORRIDOR. CONVECTION WILL
GRADUALLY MOVE EAST THROUGH THE NIGHT...TAPERING OFF ALONG THE KS/CO
BORDER EARLY WED MORNING.

WEDNESDAY THROUGH FRIDAY...THE UPPER RIDGE STARTS TO REDEVELOP BACK
TO THE WEST ACROSS THE 4 CORNERS REGION BEGINNING WED...AS THE NEXT
UPPER TROUGH STARTS TO DIG SOUTH OVER THE PAC NW. WED STILL LOOKS TO
BE A TRANSITION DAY WHERE CONVECTION CHANCES DROP OFF
DRAMATICALLY...BUT THERE WILL STILL BE AN ISOLATED TO SCATTERED
CHANCE FOR PCPN FOR ALL AREAS IN THE AFTN. THU LOOKS TO BE
COMPLETELY DRY FOR THE CWA HOWEVER...AS THE RIDGE STRENGTHENS AND
ANY MOISTURE STAYS SUPPRESSED TO THE SOUTH. BY FRI ISOLATED STORMS
WILL BE FOUND OVER THE MT PEAKS IN THE AFTN...THEN MODELS INDICATE
ISOLATED CONVECTION RIGHT ALONG THE KS/CO BORDER IN THE EVE DUE TO
THE PROXIMITY OF THE DRYLINE. TEMPS WILL GRADUALLY INCREASE THROUGH
FRI...WITH THU AND FRI BEING THE WARMEST DAYS WITH MAX TEMPS IN THE
80S FOR THE HIGH VALLEYS...AND UPPER 80S TO MID 90S FOR THE E PLAINS.

SATURDAY AND SUNDAY...LONG RANGE MODELS INDICATE THAT THE UPPER
RIDGE FLATTENS OUT ONCE AGAIN OVER THE WEEKEND AS THE WEST COAST LOW
GETS ABSORBED AND TRACKS TO THE NE ACROSS ID AND MT. THIS ALLOWS OF
A HINT OF THE SUBTROPICAL MOISTURE PLUME TO RETURN...INCREASING PCPN
CHANCES STARTING SAT BUT MORE SO ON SUN. MOORE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 303 PM MDT SUN JUL 19 2015

TSRA WILL BE POSSIBLE OVER ALL THE TAF SITES THIS AFTERNOON AND
TOMORROW AFTERNOON...AND THE STORMS COULD BE ON THE STRONG SIDE WITH
HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. BEST CHANCE OF STORMS WILL
BE KCOS AND KPUB...WITH A LESSER CHANCE KALS. IT IS POSSIBLE THE
TSRA MAY LINGER INTO THE EVENING HOURS AT KCOS AND KPUB. OTHERWISE
ANTICIPATE VFR CONDITIONS NEXT 24H.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ095>098.

&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jul 19, 11:02 AM MDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1102 AM MDT SUN JUL 19 2015

COZ058>089-093>099-201715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1102 AM MDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED BOTH OVER THE
PLAINS AND MOUNTAINS THIS AFTERNOON AND EVENING. ALL OF THE STORMS
WILL BE CAPABLE OF LOCALLY HEAVY RAIN. A FEW OF THE STORMS THAT
DEVELOP OVER THE PLAINS WILL BE CAPABLE OF PRODUCING SEVERE
WEATHER...INCLUDING HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND
GUSTS TO 65 MPH. LOCALIZED FLASH FLOODING WILL BE
POSSIBLE...ESPECIALLY OVER BURN SCAR AREAS AND IN URBAN AREAS.

QUITE A BIT OF DANGEROUS CLOUD TO GROUND LIGHTNING IS EXPECTED
OVER THE REGION THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY AND TUESDAY...ISOLATED TO SCATTERED THUNDERSTORMS ARE
EXPECTED...WITH LOCALLY HEAVY RAIN POSSIBLE. BURN SCARS AND URBAN
AREAS WILL BE PRONE TO LOCALIZED FLASH FLOODING. IN ADDITION...A
FEW SEVERE STORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS AND
I-25 CORRIDOR. MAIN THREATS FROM THUNDERSTORMS WILL BE CLOUD TO
GROUND LIGHTNING...HAIL UP TO ONE INCH IN DIAMETER...AND WIND
GUSTS IN EXCESS OF 60 MPH.

ON WEDNESDAY...ISOLATED THUNDERSTORMS WILL OCCUR...WITH STRONGER
STORMS PRODUCING HAIL UP TO PENNY SIZE AND GUSTY WINDS AROUND 40
MPH. CLOUD TO GROUND LIGHTNING IS ALWAYS A CONCERN.

THURSDAY THROUGH SATURDAY...ISOLATED THUNDERSTORMS WILL BE
POSSIBLE...MAINLY ACROSS THE MOUNTAINS AND ADJACENT TERRAIN. MAIN
THREATS WILL BE SMALL HAIL...GUSTY WINDS...AND CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE REGION.

HODANISH

In the hours before

Special weather statement, Jul 19, 5:08 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
508 PM MDT SUN JUL 19 2015

COZ096-200015-
EASTERN KIOWA COUNTY CO-
508 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL
615 PM MDT...

AT 508 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF BRANDON...OR 15 MILES SOUTH OF CHEYENNE WELLS...MOVING
EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN COLORADO.

LAT...LON 3841 10205 3852 10252 3861 10252 3862 10205
TIME...MOT...LOC 2308Z 249DEG 19KT 3860 10239

LW
Special weather statement, Jul 19, 5:26 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
526 PM MDT SUN JUL 19 2015

COZ097-098-200015-
LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
526 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PROWERS AND EAST CENTRAL
BENT COUNTIES UNTIL 615 PM MDT...

AT 526 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTH OF LAMAR...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAMAR AND GRANADA.

LAT...LON 3781 10283 3795 10289 3815 10241 3792 10211
TIME...MOT...LOC 2326Z 242DEG 17KT 3794 10267

HODANISH
Local storm report, Jul 19, 6:19 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
619 PM MDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             TOWNER                  38.47N 102.08W
07/19/2015  M1.25 INCH       KIOWA              CO   PUBLIC

&&

LW
Special weather statement, Jul 19, 6:25 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
625 PM MDT SUN JUL 19 2015

COZ096-098-200115-
EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
625 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND
NORTHEASTERN PROWERS COUNTIES UNTIL 715 PM MDT...

AT 625 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRISTOL...OR 17 MILES NORTHWEST OF COOLIDGE...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRANADA...HARTMAN...TOWNER AND BRISTOL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN COLORADO.

LAT...LON 3804 10233 3819 10246 3853 10205 3814 10205
TIME...MOT...LOC 0025Z 232DEG 24KT 3817 10228

LW
Special weather statement, Jul 19, 6:33 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
633 PM MDT SUN JUL 19 2015

COZ096-098-200115-
EASTERN KIOWA COUNTY CO-LAMAR VICINITY/PROWERS COUNTY CO-
633 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA AND
NORTHEASTERN PROWERS COUNTIES UNTIL 715 PM MDT...

AT 633 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF HARTMAN...OR 16 MILES NORTH OF COOLIDGE...MOVING
NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN KIOWA
AND NORTHEASTERN PROWERS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN COLORADO.

LAT...LON 3814 10211 3824 10221 3838 10216 3846 10205
      3818 10204
TIME...MOT...LOC 0033Z 231DEG 46KT 3827 10211

LW
Special weather statement, Jul 19, 6:46 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT SUN JUL 19 2015

COZ099-200130-
SPRINGFIELD VICINITY/BACA COUNTY CO-
646 PM MDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL
730 PM MDT...

AT 646 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
STONINGTON...OR 16 MILES SOUTHWEST OF THE SAUNDERS ELEVATOR...MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WALSH AND STONINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHEASTERN COLORADO.

LAT...LON 3720 10223 3728 10237 3764 10225 3764 10205
      3733 10205
TIME...MOT...LOC 0046Z 221DEG 22KT 3729 10224

LW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:13 PM MDTSevere Thunderstorm WarningPUBKiowa32 min
Jul 19, 6:25 PM MDTSpecial Weather StatementPUBProwers50 min
Jul 19, 7:06 PM MDTSpecial Weather StatementPUBBaca39 min

Nearby

Special Weather Statements in Colorado, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.